# SDR AALA20110614TUL03

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 67,099 hours, 23,938 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FORWARD FRAME UPPER HINGE CUTOUT.  DOUBLER REPAIR WITH SUPPORTING EA 017480, SRM 52-10-02 REPAIR 1.
